# SDR FDEA201110194585

- Difficulty date: October 19, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 365-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 365-440, RBL 45.50 HAS NICKS, GOUGES AND CORROSION.  REMOVED CORROSION ON SEAT TRACK.  ORIGINAL: .080", REMAINING: .062", FOUND TO BE OUT OF LIMITS PER SRM 53-00-52, FIG.101, DETAIL 7, PAGE 104.  REMOVED AND REPLACED SEAT TRACK PER SRM 51-40-02 AND DWG 141N5131.  MAJOR REPAIR
